The Michigan Mathematical Journal

Rational curves on hypersurfaces

Yuan Wang

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Michigan Math. J., Volume 66, Issue 3 (2017), 625-635.

Dates
First available in Project Euclid: 27 July 2017

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1501120902

Digital Object Identifier
doi:10.1307/mmj/1501120902

Mathematical Reviews number (MathSciNet)
MR3695356

Zentralblatt MATH identifier
06790221

Subjects
Primary: 14E30: Minimal model program (Mori theory, extremal rays) 14M22: Rationally connected varieties

Citation

Wang, Yuan. Rational curves on hypersurfaces. Michigan Math. J. 66 (2017), no. 3, 625--635. doi:10.1307/mmj/1501120902. https://projecteuclid.org/euclid.mmj/1501120902


Export citation

References

  • [Bea96] A. Beauville, Complex algebraic surfaces, Cambridge University Press, Cambridge, 1996.
  • [BCHM10] C. Birkar, P. Cascini, C. D. Hacon, and J. McKernan, Existence of minimal models for varieties of log general type, J. Amer. Math. Soc. 23 (2010), no. 2, 405–468.
  • [BDPP13] S. Boucksom, J.-P. Demailly, M. Păun, and T. Peternell, The pseudo-effective cone of a compact Kähler manifold and varieties of negative Kodaira dimension, J. Algebraic Geom. 22 (2013), 201–248.
  • [Cam92] F. Campana, Connexité rationnelle de variétés de Fano, Ann. Sci. Éc. Norm. Supér. (4) 25 (1992), no. 5, 539–545.
  • [Cor07] A. Corti (ed.), Flips for 3-folds and 4-folds, Oxford Lecture Ser. Math. Appl., 35, Oxford University Press, Oxford, 2007.
  • [CLS11] D. Cox, J. Little, and H. Schenk, Toric varieties, Grad. Texts in Math., 124, American Mathematical Society, Providence, RI 2011.
  • [Deb01] O. Debarre, Higher-dimensional algebraic geometry, Springer-Verlag, New York, 2001.
  • [Fuj12] O. Fujino, Minimal model theory for log surfaces, Publ. Res. Inst. Math. Sci. 48 (2012), no. 2, 339–371.
  • [Gon12] Y. Gongyo, On weak Fano varieties with log canonical singularities, J. Reine Angew. Math. 665 (2012), 237–252.
  • [GHS03] T. Graber, J. Harris, and J. Starr, Families of rationally connected varieties, J. Amer. Math. Soc. 16 (2003), no. 1, 57–67.
  • [HK10] C. D. Hacon and S. Kovács, Classification of higher dimensional algebraic varieties, Birkhäuser Verlag, Basel, 2010.
  • [HM07] C. D. Hacon and J. McKernan, On Shokurov’s rational connectedness conjecture, Duke Math. J. 138 (2007), no. 1, 119–136.
  • [Har] J. Harris, Lectures on rationally connected varieties, notes by Joachim Kock, http://mat.uab.cat/~kock/RLN/rcv.pdf.
  • [Har77] R. Hartshorne, Algebraic geometry, Springer-Verlag, New York, 1977.
  • [Kaw91] Y. Kawamata, On the length of an extremal rational curve, Invent. Math. 105 (1991), no. 3, 609–611.
  • [Kol92] J. Kollár, Flips and abundance for algebraic threefolds, Société Mathématique de France, Paris, 1992.
  • [Kol96] J. Kollár, Rational curves on algebraic varieties, Springer-Verlag, Berlin, 1996.
  • [KK10] J. Kollár and S. Kovács, Log canonical singularities are Du Bois, J. Amer. Math. Soc. 23 (2010), no. 3, 791–813.
  • [KMM92] J. Kollár, Y. Miyaoka, and S. Mori, Rational connectedness and boundedness of Fano manifolds, J. Differential Geom. 36 (1992), 765–779.
  • [KM98] J. Kollár and S. Mori, Birational geometry of algebraic varieties, Cambridge University Press, Cambridge, 1998.
  • [LZ15] S. S. Y. Lu and D.-Q. Zhang, Positivity criteria for log canonical divisors and hyperbolicity, J. Reine Angew. Math. 2017 (2017), no. 726, 173–186.
  • [MM86] Y. Miyaoka and S. Mori, A numerical criterion for uniruledness, Ann. of Math. (2) 124 (1986), no. 1, 65–69.
  • [Pro01] Y. Prokhorov, Lectures on complements on log surfaces, Mathematical Society of Japan, Tokyo, 2001.
  • [Zha06] Q. Zhang, Rational connectedness of log $\mathbb{Q}$-Fano varieties, J. Reine Angew. Math. 590 (2006), 131–142.